Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Metric spaces with geodesic Ricci curves. I


Author: Jack Levine
Journal: Bull. Amer. Math. Soc. 44 (1938), 145-152
DOI: https://doi.org/10.1090/S0002-9904-1938-06711-0
Part II: Bull. Amer. Math. Soc., Volume 45, Number 2 (1939), 122--128
MathSciNet review: 1563698
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06711-0